# SDR FDEA201412180079

- Difficulty date: December 18, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 50,958 hours, 20,032 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: R532H155801000
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AT FRAME 58 BETWEEN SEAT TRACK Y1456 & Y1959 SEAT TRACK ADAPTER CROWN IS   DEFORMED.  R & R SEAT TRACK ADAPTER IAW SRM 51-40-21.
